Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Using breast enlargement patches. Feel itchy, red around the areas. Is it serious?

I'm 18 and started using breast enlargement patches since 10th April. It was ok but 2 days ago , i felt itchy. So , i stopped using them. But the areas i use the patches are totally red and feel itchy more and more. I'm afraid and don't want to let my mom know if it's not serious. Is it a serious case ? Should i go to hospital ?
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Oncologist, Surgical 's  Response
Dear Ma'am,

Sorry to hear about your problem. It seems that you have developed an allergic, eczematous reaction to the patches and this will take a few days to subside. If it is does not subside within a few days, then you should get it evaluated by a doctor.
These patches also contain estrogen and it is not advisable to use them without proper guidance and supervision.

hoping for the best.
Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor